MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number SA-85
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ischemia (1942); Occlusion (1984); Renal Failure (2041); Thrombus (2101)
Date of Event 06/06/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Heli-fx endoanchors and an endurant aortic cuff were implanted for the treatment of migration and a type ia endoleak in a talent stent graft system.The talent stent graft was originally implanted approximately 13 years previously.The current aaa diameter measured 42.8mm.The diameter at the proximal aortic neck measured 33.5mm-33.3mm with a 30 degree angulation.Moderate thrombus and localised calcification were observed at the seal zone.It was reported during the index procedure unintentional partial coverage of the right renal artery occurred.A non mdt renal stent was implanted and the event resolved.It was further reported approximately 2 weeks post the index procedure, right renal artery stent thrombosis occurred with a decrease in renal function.A ct confirmed lower pole ischemia/infarct of the right kidney.The event is currently unresolved with permanent adverse sequelae.Per the investigator the cause of the right renal stent thrombosis was related to the index procedure.The patient will continue to be monitored.
 
Additional Manufacturer Narrative
Additional information received; it was reported that 6 weeks post implant, the patient was diagnosed with acute kidney injury on ckd.The event was assessed by the investigator as not related to the devices or index procedure.The patient recovered without treatment.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8314154
Report Number2953200-2019-00199
Device Sequence Number64545
Product Code OTD
UDI-Device Identifier00643169647695
UDI-Public00643169647695
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source study,user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Model NumberSA-85
Device Catalogue NumberSA-85
Device Lot Number49491245
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2019
Supplement Date Received by Manufacturer08/07/2019
Initial Report FDA Received Date02/07/2019
Supplement Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age80 YR
Patient Weight77